# SDR USAA980046

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 967
- Part time: 37,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-4 CHECK, FOUND 2 INCH BY 6 INCH CORROSION AT BS 967 STRINGER 26 LEFT.  REMOVED CORROSION AND INSTALLED STRINGER SPLICE PER SRM 53-10-3 PAGE 3.  (M)
